# SDR AALA2019121989013

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 18,981 hours, 2,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1145675
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS PERFORMING EMERGENCY LIGHTING SYS OPS CHECK IAW JOB CARD 2803, FOUND ELS SEAT MOUNTED LIGHTS FROM SEAT 25A ONWARDS TURNED OFF. TROUBLESHOT MTC MSG 33-12017 IAW FIM B787-A-33-50-F1-M8A-421A-A. REMOVED AND REPLACED DOOR 4R CLASS 8 PRIME WCU IAW AMM 33-51-07. SOFTWARE LOADED OK. ELS SYSTEM ALL LIGHT WORK PROPERLY. CHECKED OK FOR SERVICE IAW AMM 33-51-07.
